# SDR N406MA

- Difficulty date: February 18, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N406MA
- Make and model: Bell 222B
- Aircraft serial: 47134
- Engine: Lyc LTS101750C1
- Engine time: 10,130 hours
- System (JASC): 7933 · Engine Oil Temperature
- Part: Detector
- Part number: MS280343
- Condition: Broken
- Location: Nr 2 Eng Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE TO A SCENE CALL, CLIMBING THROUGH 3800 FT EAST OF ROMNA, CA. I NOTICED NR 2 ENGINE OIL TEMP PEGGED ABOVE MAX. TEMP HAD BEEN NORMAL ON LAUNCH AND THROUGH THE FIRST 10 MIN. OF FLIGHT. ABORTED MISSION AND RETURNED TO BASE. DUE TO TERRAIN AND ABSENCE OF SECONDARY INDICATIONS, ELECTED TO KEEP NR 2 ENGINE RUNNING. REVIEWED POH AND MADE UNEVENTFUL MINIMUM POWER LANDING TO OUR USUAL TAXI WAY. NO EMERGENCY DECLARED WITH ATC. NO UNUSUAL NOISES, VIBRATION, OR SMELL. DURING TROUBLESHOOTING, FOUND NR 2 OIL TEMP BULB CAUSED INDICATION TO READ AT LEAST 40 DEGREES HIGH ALSO FOUND NR 2 BLOWER BEARINGS SEIZED AND SHAFT SHEARED. REPLACED TEMP BULB AND BLOWER. OPS CHECKED GOOD, RETURNED TO SERVICE.
